# SDR CA060808009

- Difficulty date: July 3, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 8,778 hours
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE YEARLY INSPECTION, THE LT AFT LANDING GEAR STRUT WAS INSPECTED AND FOUND TO BE CRACKED, FROM THE LOWER DRAG BRACE ATTACH HOLE.  THE CRACK WAS APPROX. 1.250 INCH LONG, AND EXTENDED LENGTHWISE TOWARDS THE BEND IN THE STRUT (TC NR  20060808009)
